# SDR AALA202512281742

- Difficulty date: December 24, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 62,827 hours, 40,657 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079018
- Part serial: CH1310756
- Condition: Fault Message
- Location: Zone 700
- Part time: 2 hours, 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L/G LGCIU 1 FAULT AFTER TAKEOFF FROM CLT. DECESION MADE TO DIVERT TO MIA FOR MAINTENANCE. NO EMERGENCY DECLARED AIRCRAFT WAS NOT OVERWEIGHT AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED L/G DOOR SELECTOR VALVE IAW AMM32-31-34.
